advertisement
Question
Posted by: Anno | 2009-07-14

Bleeding/ Spotting

Good Day Doc,

I would have liked to ask the gynea this Q, but there is not a " Post you Question"  block on her page. But I really have to know if I should be concerned.

I had a baby a year and a month ago. Months before and even since the baby was born I have not had a period. Last month I decided to go for me contraceptives again- Petogen 150mg. Today I discovered some spotting (previously I did not get my period at all on this contraceptive). Should I be concerned over the spotting?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Anno
the spotting can be due to the Petogen - sometimes when the inside lining of the womb is very thin, this happens. You can wait and see if it stops after a month, if not, you may need to see your gyne for a papsmear and maybe some esterogen supplement for a month or so.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement